Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 16, NWS Los Angeles, CA

July 29, 2015Los Angeles County, California

NWS Los Angeles, CA issued this flash flood warning at Jul 29, 2015, 3:23 PM PDT for Los Angeles County, California. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2015, 3:23 PM PDT (22:23 UTC)
Expired
Jul 29, 2015, 6:15 PM PDT
In force
3 hr
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon
Flood severity
None

County Los Angeles County, CA

The radar

The Edwards AFB radar (KEYX), 68 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 4:48 PM PDTFLASH FLOOD1 E Pearblossom, CAAT 425 PM SPOTTER REPORTED 4 TO 6 INCHES OF WATER FLOODING THE ROADWAY AT PALMDALE BLVD. AT 165TH ST. EAST AND 160TH ST. EAST
Jul 29, 4:48 PM PDTFLASH FLOOD1 E Pearblossom, CAAT 440 PM IN LAKE LOS ANGELES SPOTTER REPORTED 8 INCHES OF WATER FLOODING THE ROADWAY AT THE INTERSECTION OF 170TH ST. EAST AND AVE P8.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 85 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2015-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2015-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WGUS56 KLOX 292223
FFWLOX
CAC037-300115-
/O.NEW.KLOX.FF.W.0016.150729T2223Z-150730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
323 PM PDT WED JUL 29 2015

THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE EASTERN PORTION OF THE ANTELOPE VALLEY IN NORTHEASTERN 
  LOS ANGELES COUNTY IN SOUTHWESTERN CALIFORNIA...

* UNTIL 615 PM PDT
    
* AT 315 PM PDT...DOPPLER RADAR INDICATED A CLUSTER OF SLOW MOVING 
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE EASTERN PORTION OF THE
  ANTELOPE VALLEY...INCLUDING PALMDALE. FLASH FLOODING MAY ALREADY BE
  OCCURRING OR IS IMMINENT.

* SOME LOCATIONS THAT COULD EXPERIENCE FLASH FLOODING INCLUDE...
  PALMDALE...LANCASTER...LAKE LOS ANGELES...PEARBLOSSOM...AND 
  LITTLEROCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3455 11828 3482 11825 3482 11772 3440 11766

$$

GOMBERG/JACKSON
!--NOT SENT--!
2 follow-up statements
311 
WGUS76 KLOX 300002
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
502 PM PDT WED JUL 29 2015

CAC037-300115-
/O.CON.KLOX.FF.W.0016.000000T0000Z-150730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
502 PM PDT WED JUL 29 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM PDT FOR
THE EASTERN ANTELOPE VALLEY AND ADJACENT FOOTHILLS IN NORTHEASTERN
LOS ANGELES COUNTY...

AT 450 PM PDT...DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF
STRONG AND SLOW MOVING THUNDERSTORMS OVER THE EASTERN PORTIONS OF THE
ANTELOPE VALLEY AND ADJACENT FOOTHILLS. FLASH FLOODING IS LIKELY OCCURRING
OR IMMINENT IN PORTIONS OF THE WARNING AREA. THESE STORMS HAVE A HISTORY
OF PRODUCING HEAVY RAINFALL...WITH DOPPLER RADAR ESTIMATING RAINFALL
RATES LOCALLY IN EXCESS OF 2 INCHES PER HOUR. 

A WEATHER SPOTTER HAS REPORTED FLASH FLOODING IN LAKE LOS ANGELES AT THE
INTERSECTION OF 170TH STREET EAST AND AVENUE P8. IN ADDITION...FLASH FLOODING
HAS BEEN OBSERVED NEAR THE INTERSECTION OF PALMDALE BOULEVARD AND 165TH STREET
EAST.

SOME LOCATIONS THAT COULD EXPERIENCE FLASH FLOODING INCLUDE...
PALMDALE...LAKE LOS ANGELES...PEARBLOSSOM...AND LLANO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS AND STREAMS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3455 11828 3482 11825 3482 11772 3440 11766

$$

GOMBERG/SUKUP
428 
WGUS76 KLOX 300117
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
617 PM PDT WED JUL 29 2015

CAC037-300120-
/O.EXP.KLOX.FF.W.0016.000000T0000Z-150730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
617 PM PDT WED JUL 29 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN LOS ANGELES COUNTY WILL
EXPIRE AT 615 PM PDT...

THE HEAVY RAIN HAS ENDED ACROSS THIS WARNING AREA...AND ADDITIONAL FLASH FLOODING
IS NO LONGER EXPECTED TO POSE A THREAT. THERE WILL LIKELY BE SOME RESIDUAL WATER
ON SOME OF THE ROADWAYS IN THE ANTELOPE VALLEY THROUGH EARLY EVENING...SO PLEASE
CONTINUE TO HEED ALL ROAD CLOSURES. ADDITIONAL THUNDERSTORMS MAY DEVELOP TONIGHT
ACROSS THE ANTELOPE VALLEY PROMPTING ADDITIONAL FLASH FLOOD WARNINGS.

LAT...LON 3455 11828 3482 11825 3482 11772 3440 11766

$$

GOMBERG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 1:38 PM PDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 29, 1:38 PM PDT, 1 hour 45 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
138 PM PDT WED JUL 29 2015

.SYNOPSIS...

APPROACHING HIGH PRESSURE WILL ALLOW FOR SOUTHEASTERLY MONSOONAL
FLOW ALOFT THROUGH THE SATURDAY. THUNDERSTORM POTENTIAL WILL SPREAD
NORTHWARD ACROSS THE AREA THROUGH THURSDAY. THE POSSIBILITY OF
THUNDERSTORMS WILL LINGER UNTIL SATURDAY FOR THE INTERIOR. BY MONDAY
DRY SOUTHWEST WINDS WILL LIKELY REMOVE THE THUNDERSTORM THREAT.

&&

.SHORT TERM (TODAY-SAT)...

SATELLITE AND RADAR IMAGERY THIS AFTERNOON IS SHOWING A FEW
THUNDERSTORMS POPPING FROM EASTERN LA COUNTY AND POINTS SOUTH AND
EAST. SO FAR JUST ONE CELL THAT DEVELOPED OVER THE EASTERN SAN
GABRIELS AND MOVED NORTHWESTWARD ACROSS THE EASTERN ANTELOPE
VALLEY...PRODUCING A COUPLE OF LIGHTNING STRIKES. STORMS SEEM TO BE
MOVING FAIRLY QUICKLY DESPITE MODELS SHOWING WEAK SE STEERING
WINDS...SO LIKELY WILL NOT HAVE ANY FLASH FLOOD ISSUES TODAY. BASED
ON SATELLITE AND RADAR TRENDS...IT LOOKS LIKE ANY THUNDERSTORMS THAT
DEVELOP TODAY...WILL STAYED CONFINED TO THE LA MOUNTAINS AND A.V.

OVERALL...IT LOOKS LIKE TOMORROW WILL BE THE MOST ACTIVE WITH
REGARDS TO THUNDERSTORMS. SLIGHT CHANCE TO CHANCE THREAT OF
THUNDERSTORMS WILL SPREAD NORTHWESTWARD ACROSS THE ENTIRE FORECAST
AREA TONIGHT THROUGH TOMORROW...REACHING SLO COUNTY BY TOMORROW
AFTERNOON. THE BEST CHANCE FOR SHOWERS/T-STORMS FOR THE
COASTAL/VALLEY AREAS FROM LA TO SBA COUNTY WILL BE EARLY TOMORROW
MORNING THROUGH ABOUT NOON...AS A WEAK SHORT-WAVE MOVES
NORTHWESTWARD ACROSS THE AREA. THE MOUNTAINS AND THE A.V. WILL HAVE
THE BEST CHANCE OF SHOWERS/T-STORMS...WITH 30-50% POPS TOMORROW
AFTERNOON AND EVENING. THE FLASH FLOOD AND DEBRIS FLOW THREAT FOR
THE MOUNTAINS AND A.V. LOOKS GREATER TOMORROW WITH PWATS PEAKING
AROUND 1.8". HOWEVER...MODELS CONTINUE TO SHOW 15-20 KT SE STEERING
WINDS...SO DECIDED TO HOLD OFF ON ANY FLASH FLOOD WATCHES...ALTHOUGH
ISOLATED FLASH FLOODING IS POSSIBLE.

SHOWER/T-STORM ACTIVITY SHOULD DECREASE TOMORROW NIGHT INTO FRIDAY
MORNING...ESPECIALLY FOR THE COAST/VALLEY AREAS. IN FACT...ONLY REAL
CHANGE MADE TO THE PREVIOUS FORECAST WAS TO DECREASE POPS FOR THE
COASTAL/VALLEY AREAS TOMORROW EVENING AND NIGHT. ON FRIDAY AND
SATURDAY ANY THUNDERSTORM ACTIVITY WILL BE CONFINED TO THE
MOUNTAINS...INTERIOR VALLEYS...AND DESERT...AS SE FLOW ALOFT SHIFTS
TO THE SOUTH ON FRIDAY...THEN THE SW ON SATURDAY...RESULTING A
GRADUAL DRYING TREND.

ASIDE FROM THE T-STORM THREAT...ONLY OTHER SIGNIFICANT FORECAST
UNCERTAINTIES IN THE SHORT-TERM ARE THE COASTAL STRATUS TONIGHT AND
THE MAX TEMPS TOMORROW. VISIBLE SATELLITE IMAGERY SHOWS LOW CLOUDS
HANGING TOUGH AT MANY BEACHES THIS AFTERNOON...ESPECIALLY FROM
VENTURA NORTH. MOST BEACHES SHOULD CLEAR THIS AFTERNOON. THE LOW
CLOUD FORECAST TONIGHT WILL BE PROBLEMATIC WITH THE MID-LEVEL
MONSOON MOISTURE MOVING IN. BEST CHANCE FOR LOW CLOUDS AND FOG
TONIGHT AND TOMORROW MORNING WILL BE ON THE CENTRAL COAST. TOMORROW
COULD END UP BEING JUST AS HOT AS TODAY DEPENDING ON HOW MUCH MID
AND HIGH CLOUDS THERE AREA. OVERALL...WE ARE FORECASTING SLIGHTLY
COOLER CONDITIONS THURSDAY THROUGH SATURDAY AS HEIGHT/THICKNESS
VALUES FALL SOMEWHAT...BUT WITH THE ADDED HUMIDITY...IT WON'T FEEL
MUCH COOLER.

.LONG TERM (SUN-WED)...

THE THUNDERSTORM THREAT WILL CONTINUE TO DIMINISH ON SUNDAY AND
MONDAY AS DRY SW FLOW ALOFT BECOMES MORE ESTABLISHED...WITH A RIDGE
BUILDING OVER THE WESTERN U.S. AND A TROUGH OF LOW PRESSURE OFF THE
COAST. ON SUNDAY...A SLIGHT CHANCE OF T-STORMS WILL LINGER OVER THE
EASTERN SAN GABRIELS AND EASTERN ANTELOPE VALLEY. BY
MONDAY...THUNDERSTORMS ARE NO LONGER MENTIONED IN THE FORECAST. THE
BUILDING RIDGE OVER THE INTERIOR WESTERN U.S. WILL RESULT IN A
GRADUAL INCREASE IN HEIGHT/THICKNESS VALUES OVER SW CALIFORNIA
SUNDAY THROUGH WEDNESDAY...BRINGING SLIGHT WARMER CONDITIONS TO THE
REGION. AT THIS POINT...IT JUST LOOKS LIKE SLIGHTLY ABOVE NORMAL
TEMPERATURES.

&&

.AVIATION...29/1740Z...

MARINE LAYER AROUND 014 THIS MORNING.

IFR/MVFR STRATUS SHOULD CLEAR OUT OF ALL AIRPORTS BY 19Z. MODERATE
CONFIDENCE OF SIMILAR IFR/LIFR CATS AT KSBP AND KSMX WHEN COMPARED
TO YESTERDAY. LOW CONFIDENCE ELSEWHERE AS MID-LEVEL CLOUDS WILL BE
MOVING IN FROM THE SOUTH. MODERATE CONFIDENCE THAT THIS MOISTURE
WILL BRING THUNDERSTORMS TO MOUNTAINS AND DESERTS THIS
AFTERNOON/EVENING AS WELL AS THURSDAY. LOW CONFIDENCE FOR
THUNDERSTORMS ELSEWHERE...WITH A 20 PERCENT CHANCE STARTING LATE
TONIGHT OVER LOS ANGELES COUNTY...AND STARTING ELSEWHERE ON
THURSDAY.

KLAX...MODERATE CONFIDENCE IN VFR FROM 19Z TO 24Z TODAY. CIGS NEAR
012 SHOULD BE NEAR COASTLINE...WITH A 30 PERCENT CHANCE OF A CIG
ANYTIME TODAY. MID-LEVEL CLOUDS WILL ARRIVE THIS EVENING...BRINGING
A 20 PERCENT CHANCE OF A SHOWER OR THUNDERSTORM AFTER 09Z. VERY LOW
CONFIDENCE FOR MVFR/IFR CIGS TONIGHT AS MID-LEVEL CLOUDS WILL
DISRUPT FORMATION.

KBUR...HIGH CONFIDENCE IN VFR FROM 19Z TO 06Z TODAY. THERE IS A 20
PERCENT CHANCE OF A CIGS AFTER 06Z TONIGHT...BUT CONFIDENCE IS VERY
LOW AS MID-LEVEL CLOUDS WILL ARRIVE THIS EVENING AND DISRUPT
FORMATION. THERE IS A 20 PERCENT CHANCE OF A SHOWER OR THUNDERSTORM
AFTER 09Z.

&&

.MARINE...29/900 AM.

HIGH CONFIDENCE IN GENERALLY LIGHT WINDS FOR AT LEAST THE NEXT 36
HOURS. FOG WITH SOME VISIBILITIES NEAR 1 MILE WILL CONTINUE THIS
MORNING AND MAY FOR AGAIN THURSDAY MORNING...ESPECIALLY NORTH OF
POINT CONCEPTION. MODERATE LONG PERIOD SWELL WILL CONTINUE TO IMPACT
THE AREA THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE LATE
TONIGHT THROUGH EARLY FRIDAY MORNING. THE BEST CHANCE WILL BE
THURSDAY MORNING AS A DISTURBANCE MOVES THROUGH THE AREA FROM THE
SOUTH.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...SUKUP
AVIATION/MARINE...KITTELL
SYNOPSIS...RM

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jul 29, 12:09 PM PDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1209 PM PDT WED JUL 29 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-301300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
1209 PM PDT WED JUL 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT
IN THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE
ANTELOPE VALLEY...WITH A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL
OF LOS ANGELES COUNTY BY LATE TONIGHT. ISOLATED FLASH FLOODING IS
POSSIBLE. THERE WILL BE A HIGH RISK OF RIP CURRENTS OVER THE LOS
ANGELES COUNTY BEACHES TODAY...WITH A MODERATE RISK OVER OTHER
BEACHES.

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

THERE IS CHANCE OF SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS
ACROSS MUCH OF THE REGION THURSDAY AND THURSDAY NIGHT. SOME
THUNDERSTORMS MAY PRODUCE HEAVY RAIN...ISOLATED FLASH FLOODING
POSSIBLE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS INTERIOR
SECTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES...THE
MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...AND THE ANTELOPE
VALLEY FRIDAY.THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE
MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...AND THE ANTELOPE
VALLEY SATURDAY AND SUNDAY.

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RK/DB

In the hours before

Special weather statement, Jul 29, 3:18 PM PDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
318 PM PDT WED JUL 29 2015

CAZ054-059-292315-
ANTELOPE VALLEY CA-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE CA-
318 PM PDT WED JUL 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOS ANGELES COUNTY
UNTIL 415 PM PDT...

AT 313 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR NORTH OF PEARBLOSSOM AND EAST OF PALMDALE AND
LANCASTER...MOVING NORTHWEST AT ABOUT 15 MPH. IN ADDITION TO LOCAL
FLOODING OF ROADWAYS...HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH
WILL BE POSSIBLE WITH THIS STORM. A FLASH FLOOD WARNING OR SEVERE
THUNDERSTORM WARNING MAY NEED TO BE ISSUED IF THIS STORM INTENSIFIES.

LOCATIONS IMPACTED MAY INCLUDE...LANCASTER...PALMDALE...LAKE LOS
ANGELES...PEARBLOSSOM...LAKE PALMDALE...SADDLEBACK BUTTE STATE
PARK...AND HIGHWAYS 138 AND 14.

LAT...LON 3445 11805 3482 11834 3482 11773 3451 11768
TIME...MOT...LOC 2213Z 240DEG 48KT 3474 11743

SUKUP

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 3:18 PM PDTSpecial Weather StatementLOXLos Angeles57 min
Jul 29, 4:26 PM PDTSpecial Weather StatementLOXLos Angeles49 min

Nearby

Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.